# SDR DALA2017080105817

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 937, RBL 7 IN THE RT WHEEL WELL. THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-02, 51-30-05, AND DWG:9936368, REV AW.
